Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 82, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2016, 9:34 PM CDT for 7 counties in North Dakota. It was in force for 56 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2016, 9:34 PM CDT (02:34 UTC)
- Expired
- Jun 24, 2016, 10:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Burke County, ND, Divide County, ND, Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 163 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 10:05 PM CDT | TSTM WND DMG | Nw Williston, ND | CONSIDERABLE THUNDERSTORM WIND DAMAGE AT THE WILLIAMS COUNTY FAIRGROUNDS BETWEEN 1005 AND 1100 PM CDT. MANY IF NOT ALL TENTS BLOWN OVER. NO INJURIES. |
| Jun 24, 10:05 PM CDT | TSTM WND GST 60 | Williston, ND | SOME BRANCHES WERE BROKEN AND TORRENTIAL RAIN REPORTED |
| Jun 24, 10:13 PM CDT | TSTM WND GST 60 | 15 E Grenora, ND | |
| Jun 24, 10:15 PM CDT | HAIL 0.88 | 7 Nnw Spring Brook, ND | NICKEL SIZE HAIL ACCOMPANIED BY WIND GUSTS TO 45 MPH AND TORRENTIAL RAINFALL ALONG U.S. HIGHWAY 2. |
| Jun 24, 10:20 PM CDT | TSTM WND GST 60 | 7 Ne Watford City, ND | |
| Jun 24, 10:20 PM CDT | TSTM WND GST 70 | Bonetrail, ND | HIGH WINDS HAVE CONTINUED THROUGH THE TIME OF THE CALL 1050. |
| Jun 24, 10:20 PM CDT | HAIL 1 | Bonetrail, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2684 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 2083 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted.
622
WUUS53 KBIS 250234
SVRBIS
NDC013-023-025-053-055-061-105-250330-
/O.NEW.KBIS.SV.W.0082.160625T0234Z-160625T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BURKE COUNTY IN NORTHWESTERN NORTH DAKOTA...
NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
CENTRAL DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 1030 PM CDT/930 PM MDT/
* AT 932 PM CDT/832 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 25 MILES NORTH OF PORT OF RAYMOND TO 7 MILES
NORTHEAST OF TROTTERS...MOVING NORTHEAST AT 60 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AROUND 1005 PM CDT.
WILLISTON AND WATFORD CITY AROUND 1000 PM CDT
MANDAREE AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KEENE... RAWSON...SATHER DAM...TWIN BUTTES...FORT BUFORD STATE
HISTORICAL SITE... WHEELOCK...TRENTON...OAKDALE...APPAM AND WHITE
EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS NORTHEASTERN MONTANA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4900 10270 4829 10226 4731 10222 4727 10303
4733 10304 4733 10405 4900 10405
TIME...MOT...LOC 0232Z 245DEG 52KT 4936 10449 4742 10386
HAIL...1.00IN
WIND...80MPH
$$
HARGROVE/SCHULTZ2 follow-up statements
845
WWUS53 KBIS 250303
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT FRI JUN 24 2016
NDC013-023-025-053-055-061-105-250330-
/O.CON.KBIS.SV.W.0082.000000T0000Z-160625T0330Z/
BURKE ND-MCLEAN ND-MOUNTRAIL ND-WILLIAMS ND-DUNN ND-MCKENZIE ND-
DIVIDE ND-
1003 PM CDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR WESTERN BURKE...NORTHWESTERN MCLEAN...WESTERN
MOUNTRAIL...WILLIAMS...CENTRAL DUNN...MCKENZIE AND DIVIDE COUNTIES...
AT 1001 PM CDT/901 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 43 MILES NORTH OF FORTUNA TO NEAR THEODORE
ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING NORTHEAST AT 60 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THESE SEVERE STORMS WILL BE NEAR...
TIOGA AROUND 1015 PM CDT
MANDAREE AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KEENE...RAWSON...SATHER DAM...TWIN BUTTES...FORT BUFORD STATE
HISTORICAL SITE... WHEELOCK...TRENTON...OAKDALE...APPAM AND WHITE
EARTH BAY RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS NORTHEASTERN MONTANA. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4900 10270 4829 10226 4731 10222 4728 10303
4733 10304 4733 10405 4900 10405
TIME...MOT...LOC 0301Z 245DEG 52KT 4953 10395 4758 10333
HAIL...1.00IN
WIND...80MPH
$$
HARGROVE/SCHULTZ182
WWUS53 KBIS 250316
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT FRI JUN 24 2016
NDC013-023-025-053-055-061-105-250330-
/O.CON.KBIS.SV.W.0082.000000T0000Z-160625T0330Z/
BURKE ND-MCLEAN ND-MOUNTRAIL ND-WILLIAMS ND-DUNN ND-MCKENZIE ND-
DIVIDE ND-
1016 PM CDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT/930 PM MDT/ FOR WESTERN BURKE...NORTHWESTERN MCLEAN...WESTERN
MOUNTRAIL...WILLIAMS...CENTRAL DUNN...MCKENZIE AND DIVIDE COUNTIES...
AT 1015 PM CDT/915 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF WESTBY TO NEAR THEODORE
ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING EAST AT 60 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. AT 1005 PM CDT...WIND GUSTS OF 60 MPH WERE ESTIMATED
IN WILLISTON...BREAKING TREE BRANCHES.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THESE SEVERE STORMS WILL BE NEAR...
WATFORD CITY...EPPING AND THEODORE ROOSEVELT NATIONAL PARK NORTH
UNIT AROUND 1020 PM CDT.
RAY AROUND 1025 PM CDT.
TIOGA...WRITING ROCK STATE HISTORICAL SITE AND ALKABO AROUND 1030
PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE KEENE...
RAWSON...TWIN BUTTES...FORT BUFORD STATE HISTORICAL SITE...WHEELOCK...
TRENTON...OAKDALE...APPAM...WHITE EARTH BAY RECREATION AREA AND HAMLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4900 10273 4890 10264 4833 10228 4815 10225
4731 10222 4729 10274 4730 10303 4733 10304
4733 10356 4762 10365 4773 10386 4807 10405
4900 10405
TIME...MOT...LOC 0312Z 257DEG 50KT 4876 10423 4870 10383 4833 10341
4789 10335 4771 10330 4762 10330
HAIL...1.00IN
WIND...80MPH
$$
HARGROVE/SCHULTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:35 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 24, 8:35 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 835 PM CDT FRI JUN 24 2016 .UPDATE... Issued at 821 PM CDT Fri Jun 24 2016 Update to adjust pops to the latest observed radar trends through 01 UTC, and the 21-00 UTC HRRR/HRRRX which have well assimilated the linear complex across northeast Montana. Expect the line to cross into northwest North Dakota between 0230-0300 UTC. See SPC MCD #1048 for details regarding the large hail and damaging wind threat with this complex. It should also be noted as this complex enters a more moisture rich environment across northwest North Dakota, LCLs do lower with around 150 m2/s2 of 0-1km helicity and 15 kts of 0-1km shear. This would support a possible tornado threat, especially with any discrete segment of the overall complex. Still some uncertainty across southwest North Dakota where convective coverage will be lower, however, isolated convection across southeast Montana that has had a hard time maintaining itself will be encountering a more supportive environment for organization in North Dakota. UPDATE Issued at 528 PM CDT Fri Jun 24 2016 Quick update to issue severe thunderstorm watch 296 for much of western North Dakota valid through 06 UTC. An extension of the watch into the north central may be needed later this evening per trends in the 18-21 UTC CAM suites. Overall, it will likely be another 3-4 hours for convection to propagate into western North Dakota from Montana with strong upper level forcing ahead of the deep upper level low complemented by the surface cold front. Across the central, while the 21 UTC RAP suggests an uncapped environment with strong convective parameters spaces, forcing is weak and the scenario suggested in the operational HRRR of initiating strong convection, while a non-zero threat, is not supported by the greater CAM suite. && .SHORT TERM...(This evening through Saturday) Issued at 333 PM CDT Fri Jun 24 2016 The main highlights for the short term forecast include strong to severe storms this evening west and widespread late tonight...then strong westerly winds on Saturday. The surface low center was near Hettinger/Black Hills SD this afternoon. Southeasterly winds ahead of the low continued to advect low level moisture into our region...with surface dewpoints well into the mid 60s and lower 70s across central and into northwestern North Dakota. Low level instability continued to increase with surface based CAPE values of 1500-2500 J/Kg...but CIN values of 50- 100 J/Kg reflect the well established strong thermal cap. Latest meso analysis suggests H700 temperatures of +14C in southwestern North Dakota and +10 over northern North Dakota. This cap should continue through the afternoon, which should inhibit convection. Some models suggest no convection this afternoon in North Dakota...while a couple models still suggest some convection at the boundary between the western edge of the low level jet, the surface dewpoint boundary between lower 60s southwest and upper 60s/70s to the east and north. The area in question would be mainly east of Bismarck to the James Valley and northward towards the Turtle Mountains and Devils Lake basin. Thus will keep the slight chance mention of afternoon thunderstorms in the Turtle Mountains area but also bring the slight mention farther south into the Stutsman/Logan/LaMoure area for late afternoon. Tonight all models are in good agreement regarding thunderstorms developing in central Montana late this afternoon/evening...and moving into far western North Dakota around 8 pm mdt/9 pm cdt...spreading into central North Dakota after midnight, with scattered thunderstorms lingering in central North Dakota Saturday morning. High res and synoptic models agree that the best chance for severe storms will be this evening and in the early morning hours - mainly over western and north central North Dakota. The more widespread thunderstorms are still expected to be mainly north of I- 94. This convection is associated with the large upper level impulses out ahead of the main upper low, which is progged to be centered over southwestern Saskatchewan daybreak Saturday morning, and moving east into southern Manitoba by Saturday evening. As the associated cold front enters western North Dakota after midnight, strong west/northwest winds will initially push into the southwest part of the state. Wind speeds of 30 mph with gusts to 40 mph are possible behind the front and especially if enhanced by thunderstorms. There may be a lull in wind speeds around daybreak, but winds should pick back up late morning as surface winds link with winds aloft around 40-45 knots at H850. Expect winds may link up to H700 at times. Issuing a wind advisory for the far southwest beginning around 3 am mdt...and for the rest of the area along and south/west of the Missouri River...including Lake Sakakawea. .LONG TERM...(Saturday night through Friday) Issued at 333 PM CDT Fri Jun 24 2016 Main upper level low continues to move east into southwestern Ontario by Sunday evening. Gusty west winds expected to continue on Sunday...but not as strong as Saturday. Lingering showers and thunderstorms are expected across the north but the bigger impacts are expected from wind behind the system. High temps from Sunday through Tuesday will be mainly in the 70s, with a gradual warm up by mid-week to the 80s. There is still a chance of thunderstorms Tuesday night and Wednesday with the long range models depicting a shortwave moving through the northwest flow aloft. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 821 PM CDT Fri Jun 24 2016 Severe thunderstorms are expected to impact KISN between 03-05 UTC, and possibly KMOT between 04-06 UTC. Large hail, damaging winds and IFR conditions are possible. Elsewhere across western and central North Dakota, thunderstorm coverage will be much lower through the night. MVFR stratus may develop at KISN/KMOT late tonight into Saturday morning. Westerly winds with gusts of 30 to 40 kts will begin late tonight southwest and spreading over all of the west and central Saturday. && .BIS Watches/Warnings/Advisories... Wind Advisory from 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Saturday for NDZ017>021-031>034-042-045. Wind Advisory from 3 AM to 6 PM MDT Saturday for NDZ040-041-043- 044. && UPDATE...AYD SHORT TERM...JV LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, Jun 24, 8:20 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 820 PM CDT FRI JUN 24 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 820 PM CDT FRI JUN 24 2016 /720 PM MDT FRI JUN 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING THROUGH TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE AFTER 9 PM CDT...8 PM MDT...AND ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS. AN TORNADO OR TWO MAY ALSO BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE VERY WINDY SATURDAY...WITH WESTERLY WIND GUSTS TO 45 MPH IN MANY AREAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF THE AREA. SEE WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. IT WILL BE UNSTABLE WITH ENOUGH WIND SHEAR FOR SEVERE STORMS. HOWEVER...A WARM LAYER OF AIR ALOFT CALLED A CAPPING INVERSION MAY SUPPRESS THUNDERSTORMS. AN APPROACHING COLD FRONT MAY HAVE THE HIGHEST CHANCE OF BREAKING THAT CAP...AND THAT IN TURN MAY ALLOW STORMS TO MOVE OUT OF MONTANA AND INTO WESTERN AND NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...8 PM MDT. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 61 min |
| Jun 24, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more | 60 min |
| Jun 24, 10:48 PM CDT | Special Weather Statement | BIS | Slope | 57 min |
| Jun 24, 11:18 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, McHenry, Mountrail, Renville, Ward | 57 min |
| Jun 24, 11:23 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 42 min |
| Jun 24, 11:41 PM CDT | Special Weather Statement | BIS | Stark | 64 min |
| Jun 25, 12:12 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 63 min |
| Jun 25, 12:13 AM CDT | Special Weather Statement | BIS | Mercer, Oliver | 62 min |
| Jun 25, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Rolette | 61 min |
| Jun 25, 12:58 AM CDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jun 25, 1:00 AM CDT | Special Weather Statement | BIS | McLean | 45 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.